U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

How long does it take for the drowsiness side effect of geodon (ziprasidone) goes away?

1 doctor answer2 doctors weighed in
Dr. Chris Esguerra
Psychiatry 17 years experience
About 4-7 days: Geodon or ziprasidone tends to have sedating effects during the beginning of treatment, making someone drowsy. These effects tend to go away after 4-7 days. If they persist, let your doctor know to adjust the timing of the dose or the dose amount.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 27-year-old male asked:
If geodon (ziprasidone) makes me slow, tired, lethargic, sleepy, can i only take it at night?
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
Shall I give my son meds before his mental health exam. He takes aderral and geodon (ziprasidone)?
1 doctor answer3 doctors weighed in
A 36-year-old member asked:
Is it okay to take anafranil and geodon (ziprasidone)?
2 doctor answers6 doctors weighed in
Last updated Sep 7, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.